Alert archive / Arkansas / River Flood Warnings in 2020
River Flood Warning 48, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 3, 2020, 10:52 AM CDT for Crawford County, Sebastian County, Arkansas. It took effect at Apr 3, 2020, 12:41 PM CDT. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2020, 10:52 AM CDT (15:52 UTC)
- In effect from
- Apr 3, 2020, 12:41 PM CDT
- Expired
- Apr 24, 2020, 10:52 AM CDT
- In force
- 21 days
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 12 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Van Buren (VBUA4).
- Action stage
- 22 ft
- Minor stage
- 22 ft
- Moderate stage
- 26 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
322 WGUS44 KTSA 031552 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 1052 AM CDT Fri Apr 3 2020 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-032351- /O.NEW.KTSA.FL.W.0048.200403T1741Z-000000T0000Z/ /VBUA4.1.ER.200403T1741Z.200404T0600Z.000000T0000Z.NO/ 1052 AM CDT Fri Apr 3 2020 The National Weather Service in Tulsa has issued a * Flood Warning for The Arkansas River at Van Buren * until further notice, or until the warning is cancelled. * At 10:00 AM Friday, the stage was 21.14 feet. * Flood stage is 22.0 feet. * Minor flooding is forecast. * Forecast...The Arkansas River at Van Buren is expected to rise above flood stage this afternoon and continue to rise to near 23.0 feet by Saturday morning. The river is expected to remain above flood stage between 22 and 23 feet thru the middle of next week. * Impact...At 23.0 feet, minor lowland flooding occurs along the shoreline from the I-540 bridge east towards Lavaca. && LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454 $$ Lacy
9 follow-up statements
912 WGUS84 KTSA 031906 FLSTSA Flood Statement National Weather Service Tulsa OK 206 PM CDT Fri Apr 3 2020 ...The Flood Warning continues for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-040306- /O.CON.KTSA.FL.W.0048.000000T0000Z-000000T0000Z/ /VBUA4.1.ER.200403T2123Z.200404T0600Z.000000T0000Z.NO/ 206 PM CDT Fri Apr 3 2020 The Flood Warning continues for The Arkansas River at Van Buren. * until further notice, or until the warning is cancelled. * At 1:00 PM Friday, the stage was 21.35 feet. * Flood stage is 22.0 feet. * Minor flooding is forecast. * Forecast...The Arkansas River at Van Buren is expected to rise above flood stage late this afternoon and continue to rise to near 23.0 feet Saturday morning. The river is expected to remain above flood stage between 22 and 23 feet through the middle of next week. * Impact...At 23.0 feet, minor lowland flooding occurs along the shoreline from the I-540 bridge east towards Lavaca. && LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454 $$
133
WGUS84 KTSA 031909
FLSTSA
Flood Statement
National Weather Service Tulsa OK
209 PM CDT Fri Apr 3 2020
...The Flood Warning continues for the following rivers in
Oklahoma...
Poteau River near Panama affecting Le Flore County.
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-040310-
/O.CON.KTSA.FL.W.0048.000000T0000Z-000000T0000Z/
/VBUA4.1.ER.200403T2123Z.200404T0600Z.000000T0000Z.NO/
209 PM CDT Fri Apr 3 2020
The Flood Warning continues for
The Arkansas River at Van Buren.
* until further notice, or until the warning is cancelled.
* At 1:00 PM Friday, the stage was 21.35 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise
above flood stage late this afternoon and continue to rise to near
23.0 feet Saturday morning. The river will then slowly fall but will
remain above flood stage thru Wednesday morning.
* Impact...At 23.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-040309-
/O.CON.KTSA.FL.W.0031.000000T0000Z-200408T0000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200407T1800Z.NO/
209 PM CDT Fri Apr 3 2020
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Tuesday evening, or until the warning is cancelled.
* At 1:00 PM Friday, the stage was 356.8 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by this
afternoon and continue to rise to near 358.0 feet by Sunday before
dawn. The river will then begin falling Sunday evening to just below
flood stage by Tuesday evening and will remain there until further
notice.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$
OKC079-040309-
/O.EXT.KTSA.FL.W.0047.200403T2013Z-200405T1345Z/
/PANO2.1.ER.200403T2013Z.200404T1200Z.200405T0745Z.NO/
209 PM CDT Fri Apr 3 2020
The Flood Warning continues for
The Poteau River near Panama.
* until Sunday morning, or until the warning is cancelled.
* At 1:30 PM Friday, the stage was 28.45 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above
flood stage late this afternoon and continue to rise to near 32.4
feet by Saturday morning. The river is expected to fall below flood
stage Sunday before dawn.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road
east of Panama is flooded.
* Impact...At 33.0 feet, moderate flooding of agricultural lands
occurs between Shady Point and Arkoma. Williams Road east of Panama
and some local farm roads are flooded.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470
$$
Lacy384
WGUS84 KTSA 040057
FLSTSA
Flood Statement
National Weather Service Tulsa OK
757 PM CDT Fri Apr 3 2020
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-040856-
/O.EXT.KTSA.FL.W.0048.000000T0000Z-200408T1200Z/
/VBUA4.1.ER.200404T0136Z.200405T0600Z.200408T0600Z.NO/
757 PM CDT Fri Apr 3 2020
The Flood Warning continues for
The Arkansas River at Van Buren.
* until Wednesday morning, or until the warning is cancelled.
* At 7:00 PM Friday, the stage was 21.89 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise
above flood stage this evening and continue to rise to near 23.0
feet by Sunday morning. The river is expected to fall below flood
stage Wednesday before dawn.
* Impact...At 23.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-040856-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-200407T1800Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200407T1200Z.NO/
757 PM CDT Fri Apr 3 2020
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Tuesday afternoon, or until the warning is cancelled.
* At 7:00 PM Friday, the stage was 357.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.9 feet by
Sunday evening. The river will fall below flood stage Tuesday
morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$659
WGUS84 KTSA 040806
FLSTSA
Flood Statement
National Weather Service Tulsa OK
305 AM CDT Sat Apr 4 2020
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-041604-
/O.CON.KTSA.FL.W.0048.000000T0000Z-200408T1200Z/
/VBUA4.1.ER.200404T0124Z.200405T0600Z.200408T0600Z.NO/
305 AM CDT Sat Apr 4 2020
The Flood Warning continues for
The Arkansas River at Van Buren.
* until Wednesday morning, or until the warning is cancelled.
* At 2:00 AM Saturday, the stage was 22.32 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to
near 23.0 feet Sunday morning. The river is expected to fall below
flood stage Wednesday before dawn.
* Impact...At 23.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-041604-
/O.CON.KTSA.FL.W.0031.000000T0000Z-200407T1800Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200407T1200Z.NO/
305 AM CDT Sat Apr 4 2020
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Tuesday afternoon, or until the warning is cancelled.
* At 2:00 AM Saturday, the stage was 357.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.9 feet by
Sunday evening. The river will fall below flood stage Tuesday
morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$299
WGUS84 KTSA 041341
FLSTSA
Flood Statement
National Weather Service Tulsa OK
841 AM CDT Sat Apr 4 2020
...The Flood Warning continues for the following rivers in
Arkansas...Oklahoma...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Poteau River near Panama affecting Le Flore County.
ARC033-131-042141-
/O.EXT.KTSA.FL.W.0048.000000T0000Z-000000T0000Z/
/VBUA4.1.ER.200404T0124Z.200404T1800Z.000000T0000Z.NO/
841 AM CDT Sat Apr 4 2020
...Flood Warning extended until further notice...
The Flood Warning continues for
The Arkansas River at Van Buren.
* until further notice, or until the warning is cancelled.
* At 8:00 AM Saturday, the stage was 22.41 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to
near 22.6 feet this afternoon then begin slowly falling. The river
will remain above flood stage between 22 and 22.5 feet thru next
Thursday.
* Impact...At 23.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-042141-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-200408T1200Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T0600Z.NO/
841 AM CDT Sat Apr 4 2020
...Flood Warning extended until Wednesday morning...
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Wednesday morning, or until the warning is cancelled.
* At 8:00 AM Saturday, the stage was 357.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.8 feet by
this evening and then begin falling. The river is expected to fall
below flood stage Wednesday before dawn.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$
OKC079-042141-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T0916Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0316Z.NO/
841 AM CDT Sat Apr 4 2020
The Flood Warning continues for
The Poteau River near Panama.
* until late tonight, or until the warning is cancelled.
* At 7:30 AM Saturday, the stage was 30.86 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to
below flood stage by tonight.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams
Road east of Panama is flooded.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470
$$
Lacy370
WGUS84 KTSA 041859
FLSTSA
Flood Statement
National Weather Service Tulsa OK
159 PM CDT Sat Apr 4 2020
...The Flood Warning continues for the following rivers in
Arkansas...Oklahoma...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Poteau River near Panama affecting Le Flore County.
ARC033-131-050259-
/O.EXT.KTSA.FL.W.0048.000000T0000Z-200408T0000Z/
/VBUA4.1.ER.200404T0124Z.200404T1230Z.200407T1800Z.NO/
159 PM CDT Sat Apr 4 2020
The Flood Warning continues for
The Arkansas River at Van Buren.
* until Tuesday evening, or until the warning is cancelled.
* At 1:00 PM Saturday, the stage was 22.17 feet.
* Flood stage is 22.0 feet.
* Forecast...The Arkansas River at Van Buren is falling and will
fall below flood stage this evening. However, the river will begin
rising again tomorrow afternoon, rising to near flood stage by early
Monday evening. The river will remain near flood stage through at least
midday Tuesday before falling again late Tuesday.
* Impact...At 22.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-050258-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-200409T0000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T1800Z.NO/
159 PM CDT Sat Apr 4 2020
...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Wednesday evening, or until the warning is cancelled.
* At 1:00 PM Saturday, the stage was 357.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.8 feet by
this evening. The river will fall below flood stage early Wednesday
afternoon.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$
OKC079-050258-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T1545Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0945Z.NO/
159 PM CDT Sat Apr 4 2020
...Flood Warning extended until Sunday morning...
The Flood Warning continues for
The Poteau River near Panama.
* until Sunday morning, or until the warning is cancelled.
* At 1:30 PM Saturday, the stage was 30.67 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to
below flood stage by early Sunday morning.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams
Road east of Panama is flooded.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470
$$874
WGUS84 KTSA 050106
FLSTSA
Flood Statement
National Weather Service Tulsa OK
806 PM CDT Sat Apr 4 2020
...The Flood Warning continues for the following rivers in
Arkansas...Oklahoma...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Poteau River near Panama affecting Le Flore County.
ARC033-131-050905-
/O.EXT.KTSA.FL.W.0048.000000T0000Z-200407T1800Z/
/VBUA4.1.ER.200404T0124Z.200404T1230Z.200407T1200Z.NO/
806 PM CDT Sat Apr 4 2020
The Flood Warning continues for
The Arkansas River at Van Buren.
* until Tuesday afternoon, or until the warning is cancelled.
* At 7:00 PM Saturday, the stage was 21.62 feet.
* Flood stage is 22.0 feet.
* Forecast...The Arkansas River at Van Buren has fallen below flood
stage this evening. However, the river will begin rising again
tomorrow afternoon, rising to near flood stage by early Monday
evening. The river will remain near flood stage through at least
midday Tuesday before falling again late Tuesday.
* Impact...At 22.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-050905-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-200408T2000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T1400Z.NO/
806 PM CDT Sat Apr 4 2020
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Wednesday afternoon, or until the warning is cancelled.
* At 7:00 PM Saturday, the stage was 357.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.8 feet by
Sunday before dawn. The river will fall below flood stage late
Wednesday morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$
OKC079-050905-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T1415Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0815Z.NO/
806 PM CDT Sat Apr 4 2020
The Flood Warning continues for
The Poteau River near Panama.
* until Sunday morning, or until the warning is cancelled.
* At 7:30 PM Saturday, the stage was 30.19 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to
below flood stage by early Sunday morning.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams
Road east of Panama is flooded.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470
$$650
WGUS84 KTSA 050823
FLSTSA
Flood Statement
National Weather Service Tulsa OK
323 AM CDT Sun Apr 5 2020
...The Flood Warning continues for the following rivers in
Oklahoma...
Poteau River near Panama affecting Le Flore County.
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-051623-
/O.CON.KTSA.FL.W.0048.000000T0000Z-200407T1800Z/
/VBUA4.1.ER.200404T0124Z.200404T1230Z.200407T1200Z.NO/
323 AM CDT Sun Apr 5 2020
The Flood Warning continues for
The Arkansas River at Van Buren.
* until Tuesday afternoon, or until the warning is cancelled.
* At 3:00 AM Sunday, the stage was 21.05 feet.
* Flood stage is 22.0 feet.
* Forecast...The Arkansas River at Van Buren fell below flood
stage Saturday evening. However, the river will begin rising again
this afternoon, rising to near flood stage by early Monday
evening. The river will remain near flood stage through at least
midday Tuesday before falling again late Tuesday.
* Impact...At 22.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-051623-
/O.CON.KTSA.FL.W.0031.000000T0000Z-200408T2000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T1400Z.NO/
323 AM CDT Sun Apr 5 2020
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Wednesday afternoon, or until the warning is cancelled.
* At 2:00 AM Sunday, the stage was 357.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is near crest now and will fall below flood
stage by late Wednesday morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$
OKC079-051418-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T1418Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0818Z.NO/
323 AM CDT Sun Apr 5 2020
...Flood Warning extended until this morning...
The Flood Warning continues for
The Poteau River near Panama.
* until this morning, or until the warning is cancelled.
* At 2:30 AM Sunday, the stage was 29.11 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to
below flood stage by early this morning.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470
$$129
WGUS84 KTSA 051340
FLSTSA
Flood Statement
National Weather Service Tulsa OK
840 AM CDT Sun Apr 5 2020
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-051410-
/O.CAN.KTSA.FL.W.0048.000000T0000Z-200407T1800Z/
/VBUA4.1.ER.200404T0124Z.200404T1230Z.200404T2015Z.NO/
840 AM CDT Sun Apr 5 2020
The Flood Warning is cancelled for
The Arkansas River at Van Buren.
* At 8:00 AM Sunday, the stage was 20.80 feet.
* Flood stage is 22.0 feet.
* The river fell below flood stage yesterday afternoon.
* Forecast...The Arkansas River at Van Buren will continue falling
and remain below flood stage.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-052140-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-200409T0000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T1800Z.NO/
840 AM CDT Sun Apr 5 2020
...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Wednesday evening, or until the warning is cancelled.
* At 8:00 AM Sunday, the stage was 357.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will fluctuate near flood stage until further
notice.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 3, 10:43 AM CDT, 9 minutes earlier.
Area forecast discussion, Apr 3, 10:43 AM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1043 AM CDT Fri Apr 3 2020 ...UPDATE... .DISCUSSION... Strong cold front continued to make its way southeastward across Southeast Oklahoma...while slowly moving into Northwest Arkansas as the terrain was impeding its progress due to the shallow nature of the cold air. Ahead of the front...showers and thunderstorms continued with temps in the 50s-low 60s. Behind the front...light rain and a few isolated thunderstorms with also areas of drizzle were common. Temps also continued to fall with 31 deg in northern Osage to the mid 40s along the backside of the front. Within the freezing air...some light freezing drizzle was also possible across mainly western/northern Osage co. Through this afternoon...the strong cold front will continue to make progress across the CWA and exit this evening. Shower with areas of drizzle will remain possible as well as isolated thunderstorms across the CWA. Instability this afternoon looks to be mainly elevated with MUCAPE values generally less than 500J/Kg. The light freezing drizzle may remain possible for the next couple of hours across Osage co...though temps are forecast to warm just barely back freezing this afternoon. Any icing amounts are expected to be light with mainly trace amounts on elevated surfaces. Cloudy conditions combined with breezy northerly winds transporting the much colder airmass over the CWA should keep temps from warming much at all behind the front. Thus...much of Eastern Oklahoma has already reached their highs for today with afternoon temps in the 30s for most locations and temps falling into the mid 40s near the Red River. Ahead of the front...across Northwest Arkansas...temps currently in the 50s should fall through the afternoon into the 40s. For the morning update...have adjusted hourly pops/wx/temp/dewpoint grids behind the cold front based on the mentioned above and latest ingested observations. && .PRELIMINARY POINT TEMPS/POPS... TUL 37 35 57 45 / 70 40 10 0 FSM 60 45 63 52 / 80 70 20 10 MLC 45 39 58 48 / 70 50 20 10 BVO 35 34 57 42 / 60 30 10 0 FYV 59 38 59 49 / 80 80 20 10 BYV 58 39 56 47 / 80 80 20 10 MKO 42 38 57 47 / 70 50 10 10 MIO 41 36 55 45 / 80 60 10 0 F10 38 37 57 45 / 70 40 10 10 HHW 61 43 61 51 / 90 50 30 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...20 LONG TERM....30
Hazardous weather outlook, Apr 3, 5:19 AM CDT, 5 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 519 AM CDT Fri Apr 3 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 519 AM CDT Fri Apr 3 2020 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. WINTER WEATHER. ICE ACCUMULATION. RISK...Limited. AREA...Northern Osage County. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Ongoing. DISCUSSION... Showers and thunderstorms are occurring across parts of far eastern Oklahoma and northwest Arkansas early this morning. Additional thunderstorms will be possible later today into this evening near and behind a strong cold front that is moving southeast across the area. Severe weather is not expected. Light freezing rain or freezing drizzle will be possible this morning across northern Osage County, where temperatures have fallen to near the freezing mark. A few slick spots may develop on bridges and overpasses. Temperatures will warm above freezing by late morning, ending the threat of freezing precipitation. Northerly winds behind the cold front will gust to near 30 miles an hour at times today across parts of northeast Oklahoma. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...No Hazards. SUNDAY through THURSDAY...Thunderstorm Potential. EXTENDED DISCUSSION... A series of upper level disturbances will move across the area bringing near daily chances of showers and thunderstorms from Sunday night through at least the middle of next week. weather.gov/tulsa contains additional information.
Nearby
River Flood Warnings in Arkansas, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.